# SDR ASAA2016021015388

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,329 hours, 10,256 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE HOLDING OVER FUNTER PLANNING AN RNP APPROACH, AN "FMS DIAGREE" LIGHT ILLUMINATED ON BOTH CAPT AND FO NAV DISPLAYS.  COMPLETED QRH PROCEDURE AND CONDUCTED A CONVENTIONAL APPROACH.  ALL GPS, NAV INPUT SHOWED NORMAL, ANP ALWAYS BETWEEN 0.02 AN 0.05.  AFTER ABOUT 7 MINUTES LIGHT EXTINGUISHED.  ACFT GROUNDED. REF FIM 34-61, TASK 835, REBOOT BOTH FMC SYS.  BITE CHECK GOOD.
